MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558920
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a cre rx biliary dilatation balloon was used in a procedure performed on an unknown date.During the procedure, the balloon ruptured when the papilla was dilated, causing biliary bleeding.The procedure was completed on the same day through hemostasis with self-expandable metallic stent (sems).On a later date, bleeding was confirmed again and led to operation.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e0506 captures the reportable event of biliary bleeding.Imdrf device code a0402 captures the reportable event of balloon burst.Imdrf impact code f2301 is being used to capture the reportable event of additional device required.Imdrf impact code f23 is being used to capture the reportable event of unexpected medical intervention.

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22013640
Report Number3005099803-2025-02114
Device Sequence Number7985456
Product Code FGE
UDI-Device Identifier08714729965473
UDI-Public(01)08714729965473
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558920
Device Catalogue NumberM00558920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2025
Initial Report FDA Received Date05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown